I am a 20 year old female.
This all started I'm going to say about a year ago when I was 19. Everytime I used the bathroom it hurt real bad, and when I would wipe it would have a tiny spot of blood. I went to the doctor to see if it was hemorrhoids and she said it wasn't hemorrhoids, it was because my stool was hard. So she prescribed me for proctosol and it clear up. And now for the past 4/5 weeks it started doing it again, and this time I know it's not because of hard stool, my stool was soft and I wiped so many times it went raw, that's why I think it started. My stool has been soft since and I was afraid it got into the "cut" or whatever it is. So I started using proctosol again, started clearing up so I stopped using it then it started coming back, so I started using it again. Now it doesn't hurt when I use the bathroom anymore, but it started itching and having a weird pinch feeling to it. This has een going on for a few days. At first I thought because it was healing, now I think I have some kind of infection.
People I told about this thinks I'm crazy and fine, but I'm real worried. I've had gastro problems since I was younger, like mostly gastritis.
Also (if this helps) I've been in and out of the doctors for the past 2 months, with no insurance. I went in for a bladder infection, at the same time this all started, then I went in for abdominal pains (they thought it was my ovaries and did a pelvic exam on me, wasn't it), they didn't know what was wrong, then I had a severe cough and chest congestion, gyno for a bad yeast infection, and then last was a couple days ago for a throat infection, so now I am on amoxicillin and some cough medicine. I didn't mention it because I THOUGHT it was getting better. I am getting married into the military tomorrow and I will have insurance very soon. I just don't know what to do. Should I make an appointment, should I wait it out to see if it gets better, has anyone else been through this?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?